MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CR VIVACIT-E 36MM BRNG +3; SHOULDER PROSTHESIS/EXTREMITIES

ZIMMER BIOMET, INC. CR VIVACIT-E 36MM BRNG +3; SHOULDER PROSTHESIS/EXTREMITIES
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Joint Dislocation (2374)
Date of Event 06/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Medical products: item#:110032410 , comp aug mini bsplt w tpr sm; lot #: 64896075.Item#: 110031399, mini tray std cocr +0 offset; item#: 64919666.Item#: 115310, comp rvrs shldr glnsp std 36mm; lot#: 143410.Customer has indicated that the product will not be returned to zimmer biomet for investigation, was not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a shoulder arthroplasty and approximately one (1) month later dislocated shoulder.The patient underwent a revision surgery due to the dislocation and disassociation of the implant.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: forward flexed left shoulder with a pop felt in shoulder, stopped pt.Patient experienced dislocation, pain, and loss of function.X-ray identified the glenosphere dissociated from the glenoid baseplate, it was free in the shoulder.Glenoshphere was found in the posterior aspect of the shoulder and there were no complications.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
CR VIVACIT-E 36MM BRNG +3
Common Device Name
SHOULDER PROSTHESIS/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12122313
Report Number0001822565-2021-01823
Device Sequence Number17085881
Product Code KWS
UDI-Device Identifier00887868231568
UDI-Public(01)00887868231568(17)251119(10)64833622
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/19/2025
Device Model NumberN/A
Device Catalogue Number110031425
Device Lot Number64833622
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/14/2021
Supplement Date Received by Manufacturer08/23/2021
Initial Report FDA Received Date07/06/2021
Supplement Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR